MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q EXPANSION KITS WITH SILVERSOAKER ANTIMICROBIAL CATHETER; CATHETERS

AVANOS MEDICAL INC. ON-Q EXPANSION KITS WITH SILVERSOAKER ANTIMICROBIAL CATHETER; CATHETERS
Model Number PM050-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.A root cause could not be determined.Https://www.Accessdata.Fda.Gov/scripts/cdrh/cfdocs/cfmaude/detail.Cfm?mdrfoi__id=21832425&pc=bso.All information reasonably known as of 16 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Maude adverse event report number: (b)(4): ¿this patient had bilateral parasternal silver soaker nerve block catheters placed on [redacted] that were removed on [redacted].The left catheter came out easily with tip intact.The right catheter sheared, leaving remnant in chest wall, ~5cm.An ultrasound was obtained to identify the position of the nerve catheter in the subcutaneous tissues of the right chest.It was subsequently removed via a small incision.¿.

Brand Name
ON-Q EXPANSION KITS WITH SILVERSOAKER ANTIMICROBIAL CATHETER
Common Device Name
CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24367356
Report Number2026095-2026-00009
Device Sequence Number12107730
Product Code BSO
UDI-Device Identifier00193494135416
UDI-Public(01)00193494135416
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K051401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM050-A
Device Catalogue NumberPM050-A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale
Patient Weight64 KG